Doctor insights on:
Pseudoephedrine And Loratidine Medication
Claritin-D: Claritin (loratadine)-d 12 hour can be taken twice daily chronically but it can have side effects. Taking a decongestant can lead to hypertension or insomnia. I would recommend trying claritin-d in the morning and just standard Claritin (loratadine) at night. This would give you the best treatment with minimal side effects. ...Read more
Never: It's never safe to get drunk regardless. However I'd doubt taking the Clarin D would affect your drunkenness one way or another. ...Read more
Can I take Claritin d 12 hour (pseudoephedrine and loratidine) while taking bupropion 24 hour 300mg the same day?
You may take them: There are. No reported drug interactions. Best wishes and enjoy the holidays. ...Read more
Yes, if dr. RX: Antihistamines with decongestants are not usually recommended in children because they are ineffective in conditions for which they are usually used. Occasionally, Pediatrician or ENT might RX for a limited time. Indiscriminate use might be harmful in children. If your baby has allergies, Loratadine alone might be useful ...Read more
I take generic Claritin d (loratadine 10mg + pseudoephedrine 280 mg). Would 6 be enough to overdose?
For how many days can I take clarinase (pseudoephedrine/loratadine) tabs, to decrease the congestion because of septum deviation (maximum days)?
What is the problem that May occur if I give my child (2 years old) 5 ml of loranase syrup which contain Loratadine and pseudoephedrine for 5 days?
Cold & cough syrups: Including Claritin (loratadine) D should not be given to children < 6 years old. Claritin (loratadine) D is given for seasonal allergic rhinitis. 2-year-olds have not been on this earth long enough to have developed seasonal allergic rhinitis. Some potential adverse effects are sleepiness, rapid heart rate, headache, giddiness, nausea, vomiting, sweating, muscle weakness, trouble breathing & worsening of asthma. ...Read more
Taking 120 mg pseudoephedrine every 12 hours, 10 mg loratadine in morning, and one Benadryl (diphenhydramine) at bedtime, is this ok?
Medication question: It is okay to take the pseudoephedrine with the loratadine. However, the nighttime Benadryl (diphenhydramine) would be considered a duplication of the loratadine which is a 24 hour medication. Without knowing more about your medical history, I would not suggest that you do that. Instead, I would suggest discussing the optimum management of your medications with your doctor. ...Read more
Can I take Claritin (loratadine) and Pseudoephedrine HCI together. I took the Claritin (loratadine) 4 hours ago because I was super congested and sneezing. It didn't help.?
Can I take Tylenol (acetaminophen) with Alavert allergy/ sinus? The Alavert has 5mg loratadine and 120mg pseudoephedrine sulfate.
That's Fine: No issues taking these medications together.Get a more detailed answer ›
Allergies/sinuses, 33f, nose runs nonstop, taking Claritin (loratadine) doesn't help. Can I take a zrytech also? Or would sudafed w/ pseudoephedrine help?
Allergies: Your nasal symptoms will respond best to a prescription nasal steroid. Antihistamines seem of limited value in your case. Consider seeing an allergist to achieve adequate control of your symptoms. ...Read more
Google Search: Is your best bet.Get a more detailed answer ›
Is it safe to take claritin-d every day? Are there long term side effects and what does pseudoephedrine interact with, if anything?
Allergies: In general, it it safe to take antihistamines everyday for allergies. Claritin-d includes the decongestant as you mentioned, and I tend to avoid that for people on a long term basis. It increases vasoconstriction and this has a variety of effects including more work for the heart and elevated blood pressure. There are other medications that can help with congestion. See ent/allergist. ...Read more
Yes: Sudafed and plain Claritin (loratadine) can be taken together. Sudafed is a decongestant, and Claritin (loratadine) is an antihistamine. Claritin (loratadine) d already contains pseudoephedrine, the ingredient in original sudafed, so Claritin (loratadine) d should never be taken with sudafed. ...Read more
Use them wisely: Sudafed is a brand name of pseudoephedrine, a decongestant used to decrease nasal congestion and secretions. Claritin is a brand name for loratadine, an antihistaminic. Claritin-d is one brand name for the combination of these two medications. This combination of medications helps to reduce nasal allergy symptoms. Long-term continuous use of decongestant result in some cases with loss of effect. ...Read more
Not really: Both are stimulants by different mechanisms.Get a more detailed answer ›
- Talk to a doctor online
- Loratidine and hydroxyzine
- Allergy meds to use with loratidine
- Prescription strength loratidine
- Loratidine and centrizi e w
- Loratidine and heart rate
- Loratidine more than once a day
- Can you take loratidine and benadryl at the same time?
- Loratidine and palpitations